# SDR SCNA20210302012

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 60,249 hours, 36,889 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEW 2 MAIN LEFT TIRES ON LANDING TAXI OFF RUNWAY. TRANSFERRED LOG PAGE 644446 ITEM 1 TO W-O 58267. [REMOVED AND REPLACED #1 MAIN TIRE AND WHEEL ASSYS. REF. AMM 32-45-11. REMOVED AND REPLACED #2 MAIN TIRE AND WHEEL ASSY. REF AMM 32-45-11. THESE TIRES WERE CHANGED TO GET AIRCRAFT OFF END OF RUNWAY.]
